MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® VIABAHN® VBX BALLOON EXPANDABLE ENDOPROSTHESIS; ILIAC COVERED STENT, ARTERIAL

W. L. GORE & ASSOCIATES, INC. GORE® VIABAHN® VBX BALLOON EXPANDABLE ENDOPROSTHESIS; ILIAC COVERED STENT, ARTERIAL
Catalog Number BXB095902A
Medical Device Problem Code Device Stenosis (4066)
Health Effect - Clinical Code Reduced Blood Flow (4598)
Date of Event 12/10/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Cbas® heparin surface incorporates carmeda heparin manufactured from heparin sodium api, which is covalently bound to the device surface and is essentially non-eluting.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
On (b)(6) 2025, the patient underwent a gore® excluder® thoracoabdominal branch endoprosthesis (tambe) procedure where conformable gore® tag® thoracic stent graft (ctag) and four gore® viabahn® vbx balloon expandable endoprosthesis (vbx device) devices were used during the procedure.It was reported during the case, the physician was unable to wire and cannulate the celiac artery due to tortuous anatomy.After an extensive amount of time, the physician decided to wire instead and place a vbx device in the superior mesenteric artery, right renal, and the left renal.The celiac portal was extended with a vbx device and an 14mm amplatz plug was placed inside of the vbx device.Its believed during the case, possibly due to poor imaging and visualization of the celiac artery, the ctag may have been covering the origin.Postoperatively the patient was doing well.
 
Additional Manufacturer Narrative
Section h6 updated to reflect completion of investigation.Manufacturing records were reviewed, and the device met all pre-release specifications.Clinical images were provided to gore for evaluation by clinical imaging specialist.The imaging evaluation performed by a clinical imaging specialist demonstrated contrast within the sac at the level of the celiac artery on axial images, with the celiac artery noted to be patent.The distal gold band of the third ctag device is positioned at the origin of the celiac artery.Given the presence of contrast within the celiac artery, there may be only partial coverage of the celiac origin.Additionally, axial imaging shows that the celiac portal and the vbx stent are occluded, with a possible amplatzer plug within the portal or vbx.The vbx stent does not appear to extend into the celiac artery; however, there is visible contrast within the celiac artery.Cause of the reported event is established based on evaluation of the clinical images and the information reported to gore.Further information regarding this event was requested by gore, but no further information has been reported, therefore this investigation is considered complete.

Brand Name
GORE® VIABAHN® VBX BALLOON EXPANDABLE ENDOPROSTHESIS
Common Device Name
ILIAC COVERED STENT, ARTERIAL
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL ECHO RIDGE B/P
3250 w. kiltie lane
flagstaff AZ 86005
Manufacturer Contact
vanessa rodriguez
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key24030200
Report Number2017233-2026-07034
Device Sequence Number8970048
Product Code PRL
UDI-Device Identifier00733132658824
UDI-Public(01)00733132658824(17)280508
Combination Product (Y/N)Y
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P160021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberBXB095902A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/30/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/09/2026
Supplement Report FDA Received Date04/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age68 YR
Patient SexMale